Classification of ancient compact solutions to the ricci flow on surfaces

Panagiota Daskalopoulos Columbia University Richard Hamilton Columbia University Natasa Sesum Columbia University

Differential Geometry mathscidoc:1609.10268

Journal of Differential Geometry, 91, (2), 171-214, 2012
We consider an ancient solution g(·, t) of the Ricci flow on a compact surface that exists for t 2 (−1, T ) and becomes spherical at time t = T . We prove that the metric g(·, t) is either a family of contracting spheres, which is a type I ancient solution, or a King–Rosenau solution, which is a type II ancient solution.
No keywords uploaded!
[ Download ] [ 2016-09-13 22:59:52 uploaded by admin ] [ 593 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{panagiota2012classification,
  title={CLASSIFICATION OF ANCIENT COMPACT SOLUTIONS TO THE RICCI FLOW ON SURFACES},
  author={Panagiota Daskalopoulos, Richard Hamilton, and Natasa Sesum},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913225952751846930},
  booktitle={Journal of Differential Geometry},
  volume={91},
  number={2},
  pages={171-214},
  year={2012},
}
Panagiota Daskalopoulos, Richard Hamilton, and Natasa Sesum. CLASSIFICATION OF ANCIENT COMPACT SOLUTIONS TO THE RICCI FLOW ON SURFACES. 2012. Vol. 91. In Journal of Differential Geometry. pp.171-214. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913225952751846930.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved